Coincidence and Fixed Points of Nonexpansive Type Multivalued and Single Valued Maps
Keywords:Coincidence and fixed points, nonexpansive mappings, compatible mappings, T-orbitally complete, (T, f)-orbitally complete.
AbstractFixed point theory of nonexpansive and nonexpansive type single and multivalued mappings provides techniques for solving a variety of applied problems in mathematical sciences and engineering. In this paper we consider the existence of coincidences and fixed points of nonexpansive type conditions satisfied by multivalued and single valued maps and prove some fixed point theorems for nonexpansive type single and multivalued mappings.
How to Cite
Jhade, P. K., Saluja, A. S., & Kushwah, R. (2011). Coincidence and Fixed Points of Nonexpansive Type Multivalued and Single Valued Maps. European Journal of Pure and Applied Mathematics, 4(4), 330–339. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/975
Upon acceptance of an article by the journal, the author(s) accept(s) the transfer of copyright of the article to European Journal of Pure and Applied Mathematics.
European Journal of Pure and Applied Mathematics will be Copyright Holder.